MAUDE Adverse Event Report: MAZOR ROBOTICS LTD MAZOR X SYSTEM; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAZOR ROBOTICS LTD MAZOR X SYSTEM; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number TPL0059
Medical Device Problem Codes Mechanical Problem (1384); Use of Device Problem (1670); Unintended Application Program Shut Down (4032)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information regarding a guidance system being used during a spinal procedure.It was reported that when the manufacturer representative turned the system on in storage to complete the built-in self-test (bist), the system would not let the representative select the setup process to complete the surgical arm setup and run the bist.A soft restart was performed and the bist was able to be completed.The system was turned off until the case happened later.Once booted up in the room, the screen went black.It came on after about one minute and they completed the accuracy test and registered the patient.They went to send the arm to trajectories and the screen went black again.It was off for about 20 seconds and when it came back up they had to navigate through the software to get to the operate process again to send the arm to screw trajectories.There was about a 5 minute delay to the procedu re.There was no impact to the patient.Additional information received from a manufacturer representative reported that during the system checkout the bist accuracy check the surgical arm hit the divot on left side.It was also noted that the computer randomly restarts.
 
Additional Manufacturer Narrative
H7) this regulatory report is being submitted due to retrospective review through fa1523, 806 report # 3005075696-12/16/2025-001-c.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: kit1378-05, software version: 5.1.1, product id: asm0206, serial/lot #: (b)(6), udi#: (b)(4), and product id: asm0215, serial/lot: unknown.H3, h6) the system was serviced in the field.In summary, the surgical arm and computer were replaced.The system was confirmed to be performing as intended.Codes b01, c13, c04, and d02 are applicable.H3, h6) the surgical arm, product id: asm0206, serial/lot #: (b)(6), was returned to the manufacturer for analysis.In summary, the complaint was confirmed.The bist failed.A failed intel camera was an additional finding.Codes b01, c07, c08, c13, and d02 are applicable.H3, h6) a software analysis was performed for this event.In summary, the complaint was confirmed and a software issue was identified.The system unexpectedly exited twice after it finished the surgical arm setup.Codes b01, c10, and d18 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MAZOR X SYSTEM
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAZOR ROBOTICS LTD
1 haeshel street. (building c)
caesarea business park
caesarea hefa,il 30798 30
IS  3079830
Manufacturer (Section G)
MAZOR ROBOTICS LTD
1 haeshel street. (building c)
caesarea business park
caesarea hefa,il 30798 30
IS   3079830
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key23927846
Report Number3005075696-2025-00445
Device Sequence Number13032223
Product Code OLO
UDI-Device Identifier07290115751376
UDI-Public(01)07290115751376(11)230201
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K230064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTPL0059
Device Catalogue NumberTPL0059
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Initial Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient SexFemale